# SDR MYWA110012

- Difficulty date: January 28, 2011
- Submitted: February 2, 2011
- Operation: Air carrier
- Aircraft: N752MA
- Make and model: Boeing 737-48E
- Aircraft serial: 28198
- Aircraft time: 25,036 hours, 24,106 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sense Line
- Condition: Loose
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  AFTER T/O DUCT PRESSURE CHECKED L-52 AND R-30, CRUISE L-38 R-32, DESCENT L-16 R-16.  RETORQUED PRE COOLER SENSE LINE.
